English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Quantum line bundles via Cayley-Hamilton identity.

MPS-Authors
/persons/resource/persons235346

Gurevich,  D.
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236126

Saponov,  P.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Gurevich, D., & Saponov, P. (2001). Quantum line bundles via Cayley-Hamilton identity. Journal of Physics A, 34, 4553-4569.


Cite as: http://hdl.handle.net/21.11116/0000-0004-3556-0
Abstract
There is no abstract available